# SDR AALA202210263915

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 30,091 hours, 12,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR PRESSURE INDICATES LOW PRESSURE WHEN DOOR IS ARMED. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PER AMM 52-10-00.
